# SDR DALA2019090405146

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 57,998 hours, 18,939 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5815, L/P 1248442) ***MCC RAM 1*** 4R DOOR SLIDE LIGHT. RAM DEFERRAL SET FOR KEYWORD: RAM 1. T/S PER FIM 25-66-00-815-802, PERFORMED ADJUSTMENT OF 4R DOOR GIRT BAR PROX SWITCHES PER AMM 25-66. ALSO REPLACED 4R SLIDE LIGHT ASSY PER AMM 52-71. MCC NOTIFIED.
